# SDR GLBA20101020

- Difficulty date: October 19, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 29,016 hours, 35,169 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 213 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP, MX FOUND THE BELLY SKIN CORRODED AT FS 213.25 BETWEEN STR 16 AND STR 15R.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-53-059. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
